MathSciNet Relay Station
MathSciNet bibliographic data
MR1323853 (96i:47016) 47A35 (34G10 47D06)
Arendt, Wolfgang; Batty, Charles J. K. A complex Tauberian theorem and mean ergodic semigroups. Semigroup Forum 50 (1995), no. 3, 351–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement